# SDR 9616719154

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Fs 76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE NOSE LANDING GEAR WHEEL WELL RIGHT INBOARD BULKHEAD UPPER ATTACH ANGLE FS 76.  REPAIRED ANGLE (P/N 9910073-60) PER EA 91-110861.
